Go to page
 

Bibliographic Metadata

Title
Numerical Solution of the Consistently Linearized Eigenproblem by Means of a Finite Difference Expression for Approximation of a Directional Derivative in MSC.MARC
AuthorPavlicek, Stefan ; Jia, Xin ; Mang, Herbert A. In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
Proceedings in Applied Mathematics and Mechanics, 2014, Vol. 14, page 199-200
Published2014
Edition
Accepted version
Annotation
This is the peer reviewed version of the following article: Pavlicek, S., Xia, J. and Mang, H. A. (2014), Numerical Solution of the Consistently Linearized Eigenproblem by Means of a Finite Difference Expression for Approximation of a Directional Derivative in MSC.MARC. Proc. Appl. Math. Mech., 14: 199200, which has been published in final form at http://dx.doi.org/10.1002/pamm.201410087. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
LanguageEnglish
Document typeJournal Article
Project-/ReportnumberP 24526-N26
URNurn:nbn:at:at-ubtuw:3-2045 Persistent Identifier (URN)
DOI10.1002/pamm.201410087 
Restriction-Information
 The work is publicly available
Files
Numerical Solution of the Consistently Linearized Eigenproblem by Means of a Finite Difference Expression for Approximation of a Directional Derivative in MSC.MARC [0.7 mb]
Links
Reference
Classification
Stats
The PDF-Document has been downloaded 34 times.